# SDR SWAA2025061681193

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 42,241 hours, 19,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR L1 UPPER ASSIST HANDLE IS LOOSE.  RESECURED FWD ENTRY DOOR UPPER ASSIST HANDLE REF AMM 20-50-11.
